MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 962
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).(b)(4).
 
Event or Problem Description
It was reported that tip detachment occurred.The 90% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending.A mach1 guide catheter was selected for use.During percutaneous coronary intervention (pci), when the ivus catheter was pulled outside the body after lesion evaluation, it was noted that it got pulled out with deflection between the ivus catheter and guidewire.The tip of the guide catheter was stuck.Difficulty on pulling the system outside the body was avoided.However, the tip of the guide catheter broke.The ivus catheter was tried to use again, but the image did not display, and it seemed that lost image occurred.The procedure was completed with different device of the same model.No patient complications were reported.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8478276
Report Number2134265-2019-03377
Device Sequence Number19258580
Product Code DQY
UDI-Device Identifier08714729119203
UDI-Public08714729119203
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2021
Device Model Number962
Device Catalogue Number962
Device Lot Number0060124370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1